# SDR 20010409SG003

- Difficulty date: January 31, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N508NA
- Make and model: Boeing 757*
- Aircraft serial: 26244
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON UPPER SURFACE DELAMINATED 40 INCHES INBOARD OF OUTBOARD END 6 INCHES FORWARD OF TRAILING EDGE.  REPAIRED IAW SRM.  (M)
